# SDR FDEA200908203061

- Difficulty date: August 20, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Misaligned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INCOMING CONDITION AT STA 1040 LBL 45.5 THRU LBL 63.0, IF SPLICE CLIP 657N3338-33 IS LOCATED AND DRILLED WOULD HAVE POTENTIAL SHORT EDGE MARGIN WITH THE AFT FASTENER HOLES.  DUE TO THE DISCREPANCY EFFECTING THE PTF MOD A 757-5343-16-F2235-1 REPAIR CLIP WAS FABRICATED TO USE IN LIEU OF THE 657N3338-33 SPLICE.  ACCOMPLISHED ON MAE MOD W/C 118350059CZ2R04, MAE EA 757-5345-16-F2235 REV.  THIS N/R IS FOR TRACKING PURPOSES ONLY.
